# SDR SWAA2013121623320

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 56,092 hours, 33,491 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TE SHELF PANEL, OTBD OF NR 6 GROUND SPOILER, OTBD SUPPORT ANGLE CRACKED.  R & R ANGLE IAW SRM.
